MAUDE Adverse Event Report: GALIL MEDICAL LTD. ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

GALIL MEDICAL LTD. ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a needle shaft leak occurred.An icepearl needle was selected for use during a cryoablation procedure.During the needle test phase, bubbles were noted coming from the shaft.The needle was discarded and the procedure continued with another of the same device.No patient involvement.

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD.
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
MDR Report Key12572690
Report Number2134265-2021-12362
Device Sequence Number10980883
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public07290104830990
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot NumberU2763
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1